# SDR FDEA201204121378

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: AS7863251162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT BOTTOM SKIN SURFACE HAS A DENT MEASURING 0.75"X 1.30"X 0.60" DEEP.   DENT FOUND TO BE OUT OF LIMITS IAW FSRM 57-40-00, PG 103.  REPAIRED DAMAGE IAW EA 6-5750-160116.
